# SDR FDEA201410283409

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 22,408 hours, 12,375 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CAPTAIN`S PFD AIRSPEED INDICATION 50 KTS & STAGNANT.  STANDBY AIRSPEEDS BOTH INDICATING 95 KTS AT REJECT.  FIRST OFFICER`S PFD AIRSPEED MATCHED STANDBY A/S.  PERFORMED INSPECTION & CHECK OF CAPTAIN`S PITOT PROBE IAW MM 34-11-15-06.  VISUALLY COULD NOT SEE AN  OBSTRUCTION, BLEW PITOT PROBE DRY NITROGEN & REINSPECTED PITOT PROBE.  FOUND SEVERAL PIECES OF MUDDY DEBRIS, BLEW LINES AGAIN TILL ALL CLEAR.  PERFORMED PITOT TEST ON CAPTAIN`S & FIRST OFFICER`S PITOT PROBES IAW MM 34-10-00-05.  NO DEFECTS NOTED.
